# SDR SWAA2024112757150

- Difficulty date: November 6, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H A/C BAY STA 663 ANGLE TO VAPOR BARRIER CRACKED AT FASTENER HOLE LBL 9<[01] REMOVED FASTENERS COMMON TO REPAIR AT STA 663 VAPOR BARRIER ATTACH ANGLE VERTICAL FLANGE IAW SRM 57-10-10-2R-5.;[02] CUT AND REMOVED DAMAGED PORTION OF L/H A/C BAY STA 663 ANGLE PER SRM 57-10-10-2R-5;[03] CA #2- JAMES LYNCH (TECHNICIAN); 07-NOV-2024 21:57 UTC CUT AND REMOVED DAMAGED PORTION OF L/H A/C BAY STA 663 ANGLE PER SRM 57-10-10-2R-5;[04] FABRICATED REPLACEMENT ANGLE PER SRM 57-10-10-2R-5;[05] CW INSP OF STEP 4.;[06] ACCOMPLISHED HFEC SURFACE AND HOLE PROBE INSPECTION OF REPAIR AREA NO DEFECTS NOTED. PER NDT PART 6 51-00-00 PROC. 23 AND 51-00-00 PROC. 16;[07] OK TO INSTALL REPAIR PARTS AND FASTENERS;[08] REPAIRED L/H A/C BAY STA 663 ANGLE TO VAPOR BARRIER IAW SRM 57-10-10-2R-5;[09] REPAIRED L/H A/C BAY STA 663 ANGLE TO VAPOR BARRIER IAW SRM 57-10-10-2R-5 AND EA M-EA M-24-157-02340 SEE ALL STEPS/CORRECTIONS FOR WORK PERFORMED;[10] RII INSPECTION PORTION COMPLIED WITH. SEE C/A?S AND STEPS FOR ALL WORK PERFORMED. REPAIRED L/H A/C BAY STA 663 ANGLE TO VAPOR BARRIER IAW SRM 57-10-10-2R-5 AND EA M-24-157-02340.
